# SDR VTZA97411

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/ROC - FLT 6296 - DURING TAKEOFF AT 0800 HOURS ON 7-18-97, ABORTED TAKEOFF DUE TO LT ENGINE TORQUE AND RPM FLUCTUATION OF 20 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 10630, MEL 77-1 ON LT TTL.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
